Long-time asymptotics via entropy methods for diffusion dominated equations

José A. Carrillo, Klemens Fellner

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)


Uniform convergence rates of diffusion dominated equations towards their asymptotic profiles are quantified via entropy methods for bounded integrable non-negative initial data with finite entropy. Convergence rates are sharp since they coincide with the purely diffusive ones. The approach is applied to both convection- and absorption-diffusion equations. Finally, Wasserstein metrics are used to control the expansion of the support for the convection-diffusion case. © 2005 - IOS Press and the authors. All rights reserved.
Original languageEnglish
Pages (from-to)29-54
JournalAsymptotic Analysis
Issue number1-2
Publication statusPublished - 25 Apr 2005


  • Absorption-diffusion
  • Convection-diffusion
  • Convergence rate
  • Entropy methods
  • Large time behaviour


Dive into the research topics of 'Long-time asymptotics via entropy methods for diffusion dominated equations'. Together they form a unique fingerprint.

Cite this